MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CNSTRND HD 12/14 TAPER 36 MM DMTR +3 MM NK LNGTH; PROSTHESIS, HIP

ZIMMER BIOMET, INC. CNSTRND HD 12/14 TAPER 36 MM DMTR +3 MM NK LNGTH; PROSTHESIS, HIP
Catalog Number 802403604
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent a right hip revision approximately three years post implantation due to a dislocation after a fall.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2024-00297.D10: cat #: 010000983 / g7 freedom const e1 lnr 36mm e / lot #: 6728370.G2: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted, to relay additional information.Proposed component code: mechanical (g04), head.Visual examination of the provided pictures identified, the explanted head that is covered in bio-debris.No further evaluation can be made from the provided picture.Medical records were provided and reviewed, by a health care professional in the linked complaint.Review of the available records identified, the following: initial op report reflects revision of unknown head and cup product.No complications noted, hip restrictions emphasized.Medical records, for the revision in this complaint were not provided.The complaint was unable to be confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found, which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
CNSTRND HD 12/14 TAPER 36 MM DMTR +3 MM NK LNGTH
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18652319
Report Number0001822565-2024-00383
Device Sequence Number7186740
Product Code LPH
UDI-Device Identifier00889024499096
UDI-Public(01)00889024499096(17)300831(10)3037243
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number802403604
Device Lot Number3037243
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer05/01/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexFemale
Patient Weight84 KG